Convergence theorems of iterative approximation for finding zeros of accretive operator and fixed points problems

Document Type : Research Paper


Department of Mathematics, Islamic Azad University{Sari Branch, Sari, Iran.


In this paper we propose and studied a new composite iterative scheme with certain control conditions for viscosity approximation for a zero of accretive operator and fixed points problems in a reflexive Banach space with weakly continuous duality mapping. Strong convergence of the sequence $\{x_n\}$ defined by the new introduced iterative sequence is proved. The main results improve and complement the corresponding results of [1, 4, 10].


Volume 4, Issue 2 - Serial Number 2
October 2013
Pages 53-61
  • Receive Date: 27 June 2012
  • Revise Date: 21 April 2013
  • Accept Date: 28 May 2013